# SDR RAIA970406

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826894
- Condition: Failed
- Location: Right Engine
- Part time: 5,490 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SGF - FLT 7018 - NR 2 PROP DE-ICE FAULTED AND WOULD NOT RESET.  MAINTENANCE REPLACED NR 2 PROP DE-ICE BRUSH BLOCK.  (M)
